# SDR AALA202506232587

- Difficulty date: May 14, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 76,959 hours, 29,923 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR DOOR 843 WINDOW PANE DETERIORATED. REPLACED WINDOW PANE ASSEMBLY PER AMM 56-31-15.
